# SDR UALA2011010700116

- Difficulty date: January 5, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 40,106 hours, 10,593 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE 1B FWD, AND 4H AFT.  REPLACED EMERGENCY LIGHT ASSY, 1B FWD, AND 4H AFT CHECKED NORMAL ON GROUND.
